# SDR SWAA2023111007138

- Difficulty date: October 3, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA SIDE WALLINTERCOSTAL CRACKED AT S-16L BETWEEN STA 294.5 AND STA 303.9 MKD DOT<[01] REMOVED AND REPLACED INTERCOSTAL P/N 141A8181-51 PER B737-700 SRM 51-40-02-0G-0 AND DRWG #141A8180.;[02] CERTIFIED STEPS FOR REPLACEMENT OF INTERCOSTAL AT STA 294.5 TO STA 303.9 S16L
